Alert archive / Missouri / Flash Flood Watches in 2013
Flash Flood Watch 4, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at May 28, 2013, 2:51 PM CDT for 8 counties in Illinois; 12 counties in Missouri. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2013, 2:51 PM CDT (19:51 UTC)
- Expired
- May 29, 2013, 3:53 AM CDT
- In force
- 13 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 95 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1010 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
867 WGUS63 KLSX 281951 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 251 PM CDT TUE MAY 28 2013 ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-050>052- 291200- /O.NEW.KLSX.FF.A.0004.130528T1951Z-130529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-CALLAWAY MO- MONTGOMERY MO-LINCOLN MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO 251 PM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL... BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL...MACOUPIN IL... MONTGOMERY IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO...MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO AND SHELBY MO. * THROUGH WEDNESDAY MORNING * THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON AND TONIGHT. THESES THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES WHICH MAY LEAD TO FLASH FLOODING. * DUE TO THE SATURATED GROUND AND RECENT HEAVY RAINFALL OVER THIS AREA THE PAST COUPLE OF DAYS...THIS ADDITIONAL HEAVY RAIN WILL RESULT IN CONDITIONS FAVORABLE FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ GKS
2 follow-up statements
044 WGUS63 KLSX 290307 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1007 PM CDT TUE MAY 28 2013 ILZ058>060-098-099-MOZ041-050>052-290415- /O.CAN.KLSX.FF.A.0004.000000T0000Z-130529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-BOONE MO- CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- INCLUDING THE CITIES OF...LITCHFIELD...COLUMBIA 1007 PM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN CANCELLED. THE THUNDERSTORM THREAT IS NOW EXPECTED TO BE FURTHER TO THE NORTH OVER IN NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. $$ ILZ095>097-MOZ018-019-026-027-034>036-042-291200- /O.CON.KLSX.FF.A.0004.000000T0000Z-130529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 1007 PM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL... BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...KNOX MO... LEWIS MO...MARION MO...MONROE MO...PIKE MO...RALLS MO AND SHELBY MO. * UNTIL 7 AM CDT WEDNESDAY * THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL MOVE THROUGH THE AREA OVERNIGHT. THESES THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES WHICH MAY LEAD TO FLASH FLOODING. * DUE TO THE SATURATED GROUND AND RECENT HEAVY RAINFALL OVER THIS AREA THE PAST COUPLE OF DAYS...THIS ADDITIONAL HEAVY RAIN WILL RESULT IN CONDITIONS FAVORABLE FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TES
964 WGUS63 KLSX 290853 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 353 AM CDT WED MAY 29 2013 ILZ095>097-MOZ018-019-026-027-034>036-042-291000- /O.CAN.KLSX.FF.A.0004.000000T0000Z-130529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 353 AM CDT WED MAY 29 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI HAS BEEN CANCELLED. THE THREAT OF WIDESPREAD THUNDERSTORMS WILL LOCALLY HEAVY RAINFALL HAS ENDED ACROSS THE AREA. SPOTTY SHOWERS OR THUNDERSTORMS ARE STILL POSSIBLE THIS MORNING BUT ANY ADDITIONAL RAINFALL SHOULD BE LIGHT. $$ GLASS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at May 28, 12:57 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 28, 12:57 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1257 PM CDT TUE MAY 28 2013 .SHORT TERM...(THROUGH LATE THIS AFTERNOON) ISSUED AT 352 AM CDT TUE MAY 28 2013 DEALING WITH ONGOING MCS...WHICH WILL CONTINUE TO TRACK TO THE EAST...MAINLY ALONG AND NORTH OF I-70. SOME ADDITIONAL STORMS HAVE TRIED TO FIRE UP FURTHER SOUTH ALONG LINE...BUT HAVE DIMINISHED OVER PAST HOUR OR SO. WILL STILL KEEP CHANCE POPS FOR SOUTHERN PORTIONS OF FORECAST AREA THIS MORNING...WITH HIGHER POPS FURTHER NORTH. THEN FOCUS SHIFTS BACK TO THE NORTH CLOSER TO THE MAIN BOUNDARY. HOWEVER...MODELS CONTINUE TO SHOW STORMS POPPING UP EVERYWHERE AS SEVERAL LITTLE SHORTWAVES SLIDE NORTHEAST INTO FORECAST AREA THROUGH THE AFTERNOON HOURS. WITH DECENT INSTABILITY AND PLENTY OF LOW LEVEL MOISTURE WOULD NOT BE SURPRISED TO SEE STORMS POP UP AT VARIOUS LOCATIONS...BUT DO KEEP HIGHEST POPS FOR AREAS ALONG AND NORTH OF A JEFFERSON CITY TO LITCHFIELD LINE THIS AFTERNOON. QPF AMOUNTS WILL BE BETWEEN HALF AN INCH AND AN INCH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. HOWEVER...COMPLEX IS PROGRESSIVE EXITING BY MID MORNING...SO WILL KEEP FLASH FLOOD WATCH AS IS AND ALLOW IT TO EXPIRE AT 15Z. AS FOR HIGHS...LOW TO MID 80S EXPECTED...WITH COOLEST TEMPS NORTH WHERE LINGERING PCPN AND CLOUD COVER COULD KEEP TEMPS EVEN LOWER THAN FORECAST. BYRD .LONG TERM...(TONIGHT THROUGH MONDAY) ISSUED AT 352 AM CDT TUE MAY 28 2013 ACTIVITY TO FOCUS BACK FURTHER TO THE NORTH TONIGHT...THEN SHIFTING NORTH OUT OF FORECAST AREA ON WEDNESDAY. LOWS TONIGHT WILL BE IN THE UPPER 60S WITH HIGHS ON WEDNESDAY IN THE MID TO UPPER 80S. (WEDNESDAY NIGHT THROUGH MONDAY) THEN NEXT IN SERIES OF UPPER LEVEL TROFS TO DIG AND SLIDE INTO REGION BEGINNING LATE WEDNESDAY NIGHT. SO WILL SEE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH THE LAST PART OF THE WORK WEEK AND INTO THE WEEKEND...BEFORE TAPERING OFF SATURDAY NIGHT AS SURFACE RIDGE BUILDS IN. DRY AND SLIGHTLY COOLER WEATHER IS EXPECTED FOR SUNDAY AND MONDAY. BYRD && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1237 PM CDT TUE MAY 28 2013 SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH THE ST LOUIS METRO AREA EARLY THIS AFTN NEAR A THUNDERSTORM OUTFLOW BOUNDARY. MOST OF THIS ACTIVITY SHOULD DISSIPATE LATER THIS AFTN WITH THE FOCUS FOR ADDITIONAL CONVECTION SHIFTING N TOWARDS UIN LATE THIS AFTN AND TGT AS CONVECTION DEVELOPS OVER ERN KS AHEAD OF AN UPPER LEVEL DISTURBANCE AND MOVES NEWD INTO CNTRL AND NERN MO. FOR NOW EXPECT MUCH OF THIS CONVECTION TO BE JUST N OF COU AND WILL JUST INCLUDE VCTS IN THE COU TAF FOR THIS AFTN AND EVNG. WITH PUT VCTS IN UIN TAF LATE THIS AFTN WITH VCTS CONTINUING THIS EVNG ALONG WITH PREVAILING SHOWERS. MVFR CIGS IN UIN SHOULD GRADUALLY RISE INTO THE VFR CATAGORY LATER THIS AFTN WITH VFR CONDITIONS EXPECTED AT THE TAF SITES OUTSIDE OF THE SHOWERS AND STORMS. GUSTY SLY WINDS SHOULD WEAKEN THIS EVNG...THEN PICK UP AGAIN AND BECOME GUSTY BY LATE WED MRNG. SPECIFICS FOR KSTL...WILL LIKELY HAVE AT LEAST ONE MORE BRIEF ROUND OF SHOWERS AND STORMS EARLY THIS AFTN...THEN MOST OF THE ADDITIONAL CONVECTION LATER THIS AFTN AND TGT SHOULD BE N/NW OF STL. WILL HAVE MAINLY DIURNAL CUMULUS CLOUDS THIS AFTN AND AGAIN LATE WED MRNG AND AFTN...ALONG WITH MID-HIGH LEVEL CONVECTIVE DEBRIS CLOUDS FROM NEARBY CONVECTION. SLY SFC WINDS SHOULD PICK UP SOME THIS AFTN...THEN WEAKN THIS EVNG. THESE SLY SFC WINDS WILL INCREASE AGAIN BY LATE WED MRNG AND BECOME GUSTY. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 28, 4:23 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 423 AM CDT TUE MAY 28 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 423 AM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH TONIGHT...AND SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION...THE STORMS WILL BE PRODUCING LOCALLY HEAVY RAIN THIS MORNING...SO A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND PARTS OF CENTRAL ILLINOIS THROUGH MID MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM WEDNESDAY THROUGH SATURDAY NIGHT. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. IN ADDITION TO STRONG WINDS AND HAIL...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. BYRD
In the hours before
Special weather statement, May 28, 8:51 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 851 AM CDT TUE MAY 28 2013 MOZ061-063-281430- ST. CHARLES MO-ST. LOUIS MO- 851 AM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. LOUIS AND CENTRAL ST. CHARLES COUNTIES UNTIL 930 AM CDT... AT 848 AM CDT...A STRONG THUNDERSTORM NEAR DEFIANCE...OR 6 MILES NORTHWEST OF WILDWOOD...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WELDON SPRING... COTTLEVILLE... ST. PETERS... MARYLAND HEIGHTS... ST. CHARLES... BRIDGETON... HARVESTER... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, May 28, 9:35 AM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 935 AM CDT TUE MAY 28 2013 MOZ059>062-072-281515- CRAWFORD MO-FRANKLIN MO-GASCONADE MO-ST. CHARLES MO-WARREN MO- 935 AM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARREN...ST. CHARLES...GASCONADE...FRANKLIN AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 1015 AM CDT... AT 931 AM CDT...THUNDERSTORMS ALONG A LINE EXTENDING FROM CUBA TO ST. CHARLES WILL CONTINUE TO MOVE NORTHEAST OVER THE SAME AREAS THIS MORNING. THE STRONGER THUNDERSTORMS WILL PRODUCE PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH. TORRENTIAL DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING WILL ALSO ACCOMPANY THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... COTTLEVILLE... ST. PETERS... WELDON SPRING... UNION... ST. CHARLES... VILLA RIDGE... GRAY SUMMIT... ORCHARD FARMS... AUGUSTA... DEFIANCE... TORRENTIAL RAIN...MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Local storm report, May 28, 10:28 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM HEAVY RAIN MIDDLETOWN 39.13N 91.41W
05/28/2013 M1.50 INCH MONTGOMERY MO TRAINED SPOTTER
24 HOUR RAINFALL...ENDING AT 8AM THIS MORNING.
&&
TRUETTLocal storm report, May 28, 11:07 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HAIL HICKORY HILL 38.40N 92.36W
05/28/2013 E0.50 INCH COLE MO TRAINED SPOTTER
&&
TRUETTSpecial weather statement, May 28, 11:09 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1109 AM CDT TUE MAY 28 2013 MOZ048-049-281700- COLE MO-OSAGE MO- 1109 AM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND SOUTHEASTERN COLE COUNTIES UNTIL NOON CDT... AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HICKORY HILL...OR 14 MILES SOUTHWEST OF JEFFERSON CITY...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LINN... ST. THOMAS... WARDSVILLE... TAOS... WESTPHALIA... RICH FOUNTAIN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CVKING
Special weather statement, May 28, 11:27 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1127 AM CDT TUE MAY 28 2013 MOZ050-051-281715- CALLAWAY MO-MONTGOMERY MO- 1127 AM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND EASTERN CALLAWAY COUNTIES UNTIL 1215 PM CDT... AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHAMOIS...OR 14 MILES SOUTHEAST OF FULTON...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BIG SPRING... CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 10:29 PM CDT | River Flood Warning | LSX | Madison | 26 days |
| May 27, 10:29 PM CDT | River Flood Warning | LSX | Saint Clair | 19 days |
| May 27, 10:29 PM CDT | River Flood Warning | LSX | Jackson, Randolph | 43 days |
| May 28, 4:34 AM CDT | River Flood Warning | LSX | Brown | 8 days |
| May 28, 10:13 AM CDT | Flash Flood Watch | LSX | Jersey, Macoupin, Montgomery | 107 min |
| May 27, 9:28 PM CDT | River Flood Warning | LSX | Lincoln | 43 hr |
| May 27, 9:48 PM CDT | River Flood Warning | LSX | Lincoln | 23 days |
| May 28, 2:48 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 42 min |
| May 28, 3:07 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 38 min |
| May 28, 4:03 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery, Pike | 42 min |
Nearby
Flash Flood Watches in Missouri, 2013Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.